B-free numbers in short arithmetic progressions

Research output: Contribution to journalArticle

Abstract

Given a sequence B of relatively prime positive integers with the sum of inverses finite, we investigate the problem of finding B-free numbers in short arithmetic progressions.

Original languageEnglish (US)
Pages (from-to)226-243
Number of pages18
JournalJournal of Number Theory
Volume113
Issue number2
DOIs
StatePublished - Aug 1 2005

Keywords

  • Arithmetic progressions
  • B-free numbers
  • Exponential sums

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'B-free numbers in short arithmetic progressions'. Together they form a unique fingerprint.

  • Cite this